MAUDE Adverse Event Report: BECTON DICKINSON BD INTELLIPORT¿ TABLET KIT; INFUSION SAFETY MANAGEMENT SOFTWARE

BECTON DICKINSON BD INTELLIPORT¿ TABLET KIT; INFUSION SAFETY MANAGEMENT SOFTWARE
Model Number 516704
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd intelliport¿ tablet kit failed to transfer the newest patient data between care areas.The following information was provided by the initial reporter: "user notified that the intelliport tablet is not showing the newest patient that was sent by epic.".
 
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.Investigation summary: no photos or samples were received by our quality team for evaluation.The certificate of compliance was reviewed and there are no non-conformances associated with this issue during production of this batch.During patient use of the intelliport system, there were observations that include an associate message for new patients not showing on tablets, allergy not showing up on tablets, and test patients showing up as an error.It was discovered that all these observations are related to the integration of the intelliport tablet device.Some of implementation fixes have been implemented.This includes fixing the hl7 messages so the workstation id lines send disassociation messages as the tablets previously did not receive a disassociation message for previous patients, when this error was fixed, the test patient showing up as in error nonconformance stopped.After further investigation, the patients not showing up on the tablets are all without allergies.The automatic conversion of "no known environmental allergies" to "no known allergies" was stopped.This caused these patients to have a "no known environmental allergies" tablet allergy popup, but all patients appeared on the tablets.With these changes implemented, all patients are appearing on the tablets and these changes are not related to the intelliport software / hardware.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD INTELLIPORT¿ TABLET KIT
Common Device Name
INFUSION SAFETY MANAGEMENT SOFTWARE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14503579
Report Number2243072-2022-00733
Device Sequence Number14861472
Product Code PHC
UDI-Device Identifier00382905167041
UDI-Public00382905167041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number516704
Device Catalogue Number516704
Device Lot Number20154T08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Initial Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown